# SDR RJEY2019052800006

- Difficulty date: May 4, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N310NV
- Make and model: Airbus A319-111
- Aircraft serial: 2224
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOC. AT LEVEL OF -Y189 APPROX BTW FR20 TO FR21 IN PASSENGER CABIN.
